# SDR DL733970036

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65C2524216A
- Condition: Cracked
- Location: Ground Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD ACTUATOR FITTING HAS FAILED ON THE INBOARD GROUND SPOILER.  THE SPOILER ACTUATOR FITTING WILL BE REPAIRED PER S/B 737-57-1207.
